Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have chronic diarrhea, have taken Orin

Hello Doctor , I am 51 years old with chronic stomach problems. I have periodic bouts of diarrhea with acute cramps and pain. I was on Nexium in the US. After coming to India (though I take complete precaution of water etc) my diarrhea has become worse. I just took Orin for three days with Omez. I am worried that this is getting out of hand and could lead to something more serious. Please help. Thanks Dev
Fri, 22 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Since when are you having this problem. Is there any blood in stool. Any jaundice, itching. Have you done a colonoscopy. Try to keep away from wheat, spicy food, milk and milk products. See if there is imporvement. You could be having IBS or Coeliac disease in my opinion. If it improves with avoiding wheat, barley, oats then you could be having Coeliac disease which will improve if you stay away from these food. Eat plenty of fresh fruits and vegetables. Drink plenty of water.
I find this answer helpful
  User's Response
devasish.ray@gmail.com's  Response
Thank you for your prompt response. I did have a colonscopy about 2 years back. All was good. Can you pplease recommend some medicine. I will take your advice on vegetables and fruits. What vegetables and fruits do you recommend?
Thank you
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 44 year old daughter was just taken to the ER. She started have diarrhea earlier but a couple of hours ago her hands twisted up. She was...

Recent questions on  Clostridium difficile

doctor1 MD

Two consecutive urine cultures have reported staph epi 100,000. The sensitivities included Bactrim (sulfa allergy), erythomycin, and the remaining...

doctor1 MD

I have c difficile, just been treated with vancomycin. I finished the meds i week ago (Thurs) and now my diharrea is back. Today I went to the...

doctor1 MD

I recently was hospitalized and taking antibiotics for UTI. Since last night I have stomach pain and diarrhea. I have had c diff in the past. I am...

doctor1 MD

My aunt has bloody stool and puss discharge, she is in denial that anything is wrong. She was on a strong Antibiotic regiment (probably has...

doctor1 MD

Hi, I had foot surgery and took antibiotics for about 5 weeks total. I'm off them now but my bowel movements have changed and I have cramps,...

doctor1 MD

I recently had to take an antibiotic for a sinus infection . It gave me diarrhea . Unfortunately, now I have very itchy rectum . What cream can...

doctor1 MD

I have just had a cyst removed on my thigh. The dr prescribed clindamycin 150. I took one And had terrible heartburn . I'm taking Pantaprazolr in...